# SDR 97ZZZX3606

- Difficulty date: March 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- Engine: Lyc LTS101650B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 0292105230
- Condition: Low Pressure
- Location: Engine Oil
- Part time: 109 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECTIVE OIL PUMP, LOW OIL.  PRESSURE AT FULL ENGINE RPM.
